# SDR 04FDEA00782

- Difficulty date: March 31, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727-200
- Aircraft serial: 22347
- Aircraft time: 38,534 hours, 27,072 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD AILERON HINGE FITTING AND WEB IS CRACKED.  REMOVED AND REPLACED WEB IAW SRM 51-10-1, REMOVED AND REPLACED AILERON HINGE FITTING IAW SRM 51-10-1 AND BOEING DWG 65-21709.
